# SDR JBZA2010F00100

- Difficulty date: April 20, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N38RX
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0749
- Aircraft time: 941 hours
- Engine: Pwa PW206B2
- System (JASC): 6321 · Main Rotor Brake
- Part: Disc
- Part number: L635M1025210
- Condition: Cracked
- Location: Rotor Brake
- Part time: 941 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED "ROTOR BRAKE CHATTER DURING USE". MECHANIC FOUND ROTOR BRAKE DISK HAD (2) CRACKS, ONE 1.1250" LONG, ONE 1 14" LONG, LOCATED ROUGHLY 180 DEGREES APART, BOTH CRACKS EMANATING OUTWARD TO THE EDGE OF THE DISK. INSTALLED NEW BRAKE ROTOR DISK. FAILED COMPONENT SENT FOR ANALYSIS.
